# SDR ASAA2019010427684

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,010 hours, 4,636 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT R FMC FAIL INDICATED BY "VTK" ON FO S PFD FOR ABOUT 5 SECONDS L NAV AND V NAV DISCONNECTED THEN RECONNECTED AND OPERATED NORMAL; REST OF FLIGHT. GROUNDED - YES. RAN FIM 34-61 TASK 807 CYCLED POWER TO FMCS OPS RESTORED CHECK OK.
